Home > Table of Contents


Proceedings of 2009 International Workshop on Information Security and Application (IWISA 2009)

Qingdao, China, November 21-22, 2009

Editors: Feng Gao and Xijun Zhu

AP Catalog Number: AP-PROC-CS-09CN004

ISBN: 978-952-5726-06-0

Page(s): 512-515

A New General Algebraic Method with Symbolic Computation and its Application to Two Nonlinear Differential Equations

Desheng Li and Ying Huang

Full text: PDF


In this paper, with the aid of the symbolic computation, based on the relation between the solutions to the elliptic equation and the projective Riccati equations, we propose a new method for solving nonlinear wave equations. This method, which combines the characteristics of the above-mentioned two equations and overcomes some limitations of existing methods, is used to solve Burgers equation and Chaffee-Infante equation (belongs to Type II equation), so that we could obtain not only the solving results of existing methods, but also many new types of exact solutions.

Index Terms

symbolic computation, nonlinear wave equation, exact solutions

Copyright @ 2009 ACADEMY PUBLISHER All rights reserved